# SDR DALA2022072705171

- Difficulty date: July 24, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 CORROSION OUT OF LIMITS IN REF TO NRC 00287 CORROSION ON LH SIDE PLATE BTW STA FS1270 TO FS1310 AFT CARGO. CORRECTIVE ACTION: SUMMARY OF NRC 00729. SIDE PANEL LH (SECTION FROM STA 1270 TO1310) WAS REPAIRED PER B757-200 SRM. (2335035)
